Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Been experiencing major stomach pain, vomiting, intense shaking. Prevent it?

I currently have been experiencing major stomach pain mainly on the left side, vomiting , cannot hold down food and intensive shaking. I have had this about 4 times in the past, once I saw a GP and was given strong pain reliefs. Although I need to know how to prevent it as the pain is constant and last for over a day. I do know that bad food has not caused it and this time have had lots of water. Any Ideas?
Asked On : Sat, 22 Sep 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Emergency Medicine Specialist 's  Response
Dear Mpagewolf, hello.
Your pain in stomach along with vomiting may be due to Gastritis. Pain killers can lead to more gastritis and hence should be avoided. You should take antacid along with antiemetics under medical supervision. If you are having loose motion also, then only you should take antibiotics.
You should avoid spicy food as this will increase the acidity and gastritis.
Answered: Sat, 22 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor